# SDR AALA200803080

- Difficulty date: December 10, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- Aircraft time: 54,058 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 32C INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 32C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
